Alert archive / Texas / Wind Advisories in 2017

Wind Advisory 12, NWS El Paso, TX

March 23, 2017Otero County, New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Mar 23, 2017, 8:10 PM MDT for Otero County, New Mexico; El Paso County, Hudspeth County, Texas. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2017, 8:10 PM MDT (02:10 UTC)
Expired
Mar 24, 2017, 12:00 PM MDT
In force
16 hr
Issued by
NWS El Paso, TX

Counties Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 86 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2017-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2017-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2869 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WWUS74 KEPZ 240210
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
810 PM MDT Thu Mar 23 2017

...Strong winds to continue across portions of Southern New Mexico
and Far West Texas tonight through Friday Noon...

.The upper level storm system that brought us very strong winds
and blowing dust to the area on Thursday afternoon will continue
to slowly drift off to our east. The slow movement of this system
will continue to the threat for strong winds, mainly east of the
Rio Grande. The strong winds will continue through Friday morning
before finally slowing to below advisory level wind speeds by
early Friday afternoon. Blowing dust is not expected to be wide
spread, but may occur in local isolated locations.

NMZ413>417-TXZ419>424-241800-
/O.CAN.KEPZ.HW.W.0005.000000T0000Z-170324T0600Z/
/O.NEW.KEPZ.WI.Y.0012.170324T0210Z-170324T1800Z/
Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, East and Northeast El Paso, 
Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, 
Tornillo, and Indian Hot Springs
810 PM MDT Thu Mar 23 2017

...WIND ADVISORY IN EFFECT UNTIL NOON MDT FRIDAY...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in El Paso has issued a Wind
Advisory, which is in effect until noon MDT Friday. The High Wind
Warning has been cancelled. 

* TIMING...Winds will continue during the overnight hours through
  Friday morning before finally slowing by early Friday afternoon.


* WINDS...West to Northwest winds will have sustained speeds up 
to 30 to 40 mph and gusts around 55 mph with strongest gusts 
along eastern facing slopes. 

* IMPACTS...Strong winds will make handling of vehicles difficult,
  especially in cross wind situations. Some blowing dust is 
possible, though not likely to significantly reduce 
visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ401>412-TXZ418-240315-
/O.EXP.KEPZ.WI.Y.0011.000000T0000Z-170324T0200Z/
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Western El Paso County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Silver City, Lake Roberts, Kingston, Fort Bayard, 
Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, 
Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Downtown El Paso, West El Paso, and Upper Valley
810 PM MDT Thu Mar 23 2017

...WIND ADVISORY HAS EXPIRED...

Though strong winds will continue off and on during the overnight
hours and during the morning on Friday, the winds are not expected
to remain at advisory levels speeds during that time.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 23, 3:50 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Mar 23, 3:50 PM MDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
350 PM MDT Thu Mar 23 2017

.SYNOPSIS...
Active weather pattern continues for the borderland...as the first
in a series of weather disturbances deliver widespread high winds
and a few light showers. High country could see a some light snow
into tonight...but little accumulation is expected. Trough slowly
exits Friday but windy conditions are expected most of day. Quiet
weather temporarily settles over the region Friday evening...before
breezy to windy conditions return this weekend as a second drier
upper level system moves through. Monday will see light winds...but
this will be short lived as yet another upper level system brings
the threat of winds and wintry weather towards middle of next week.

&&

.DISCUSSION...
Latest WV imagery outlines a well defined upper level trough over
the western states...with broad dry slot across southeast NM and
westsrn TX. Visible imagery illustrates dust plume regeneration
is evident from classic source regions in northern Chihuahua...with
advection NE to north central Otero and eastern Hudspeth counties
as of 245 pm. Area surface observations indicate the pacific cold
front associated with this trough...has passed your NWS office at
the Dona Ana county Airport around 230 pm. Just prior to that...a
peak wind gust of 53 mph was also recorded at the NWS. Temperatures
are falling to the upper 50s-mid 60s behind the front...with
current placement of broad trof axis/asscd DPVA generating cumulus
and associated light showers. Current readings near freezing are
generally noted at elevations of 8500 ft and above in the Gila
region.

The trough will slowly progress through the four corners this
evening and early Friday...before moving over the western plains
Friday afternoon. Upper level ridging will follow and temporarily
rebuild over the region Friday and early Saturday bringing warmer
weather to the area...before another trough brings breezy to
locally windy conditions this weekend. Another ridge temporarily
builds across Monday...followed by a larger disturbance that
continues the promise of high winds and wintry mix of weather by
mid week. Yet another large upper level trough remains forcast to
follow by the end of next week.

IMPACTS TONIGHT AND FRIDAY - Strongest crosswinds along north-
south roadways...especially east of area mountain ranges such as
east El Paso...east of the Sacramento mountains and east of Hueco
tanks. High winds will also continue through the night along
higher elevation ridgelines...gaps and mountain passes. Additional
embedded short wave moving down back side of trof will maintain
gusty northwest winds Friday for our area.

IMPACTS THIS WEEKEND - Crosswinds for north or south bound
traffic. Localized blowing dust possible espcially Saturday...as
as drier system carries another pacific cold front through
Saturday afternoon. Winds shift northwest Sunday but it should
remain windy in some areas. With absence of significant high cloud
cover forecast from this system...efficient mix down of
strengthened winds aloft combined with a tightening sfc pressure
gradient across the area...will allow for the generation of these
winds this weekend.

IMPACTS MIDDLE OF NEXT WEEK - Winds and possible accumulating
mountain snow. GFS and ECMWF continue to agree in advecting a
large cut off upper level low pressure system across Arizona and
New Mexico. Sufficient cold air aloft and UL dynamics should be
sufficient in supporting at least light accumulating wet snowfall
across higher elevations in the Gila region and Sacramento
mountains. In addition...usual mechanisms required in generation
of gusty winds area wide for us have been apparent with these
solutions for at least the last few model runs.

&&

.AVIATION...Valid 24/00Z-25/00Z...
P6SM FEW-SCT070-090 SCT-BKN150 with west winds 20-30G40KTS slowly
decreasing to 15-25G35KTS by 06Z.  Strongest winds will be on
eastern mountain slopes. Skies will become SKC by 12Z across region
with winds W to NW winds remaining around 15-25G35KTS.

&&

.FIRE WEATHER...
Active weather pattern will continue through the next week but the
worst fire weather conditions will be over this evening as winds
start to slowly subside.  There will continue to be near critical
conditions almost daily through Sunday. Temperatures will be cooler
Friday on back side of current storm system moving to the north of
the area.  A ridge will be moving eastward Saturday which will bring
a brief rebound in temperatures.  Cooler...closer to average
temperatures will then be the norm through the remainder of the
period. There will be a push of moisture into area Tuesday which
will bring a slight chance for showers and thunderstorms to eastern
zones Tuesday night. Upper low will move through Wednesday which
could bring a better chance for precipitation areawide.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 48  75  47  82 /   0   0   0   0
Sierra Blanca           47  72  45  78 /   0   0   0   0
Las Cruces              43  72  41  78 /   0   0   0   0
Alamogordo              44  72  42  76 /   0   0   0   0
Cloudcroft              28  49  31  57 /   0   0   0   0
Truth or Consequences   45  74  41  76 /   0   0   0   0
Silver City             37  62  38  70 /   0   0   0   0
Deming                  40  71  38  78 /   0   0   0   0
Lordsburg               38  68  36  78 /   0   0   0   0
West El Paso Metro      49  74  48  81 /   0   0   0   0
Dell City               41  75  38  81 /   0   0   0   0
Fort Hancock            48  77  45  83 /   0   0   0   0
Loma Linda              47  67  46  76 /   0   0   0   0
Fabens                  47  76  44  84 /   0   0   0   0
Santa Teresa            46  73  43  81 /   0   0   0   0
White Sands HQ          49  73  46  78 /   0   0   0   0
Jornada Range           39  73  37  78 /   0   0   0   0
Hatch                   43  74  40  78 /   0   0   0   0
Columbus                43  73  42  82 /   0   0   0   0
Orogrande               45  74  44  79 /   0   0   0   0
Mayhill                 34  61  32  69 /   0   0   0   0
Mescalero               32  59  32  66 /   0   0   0   0
Timberon                32  56  33  65 /   0   0   0   0
Winston                 31  65  29  69 /   0   0   0   0
Hillsboro               39  71  38  74 /   0   0   0   0
Spaceport               42  73  40  76 /   0   0   0   0
Lake Roberts            27  64  26  70 /   0   0   0   0
Hurley                  35  64  35  73 /   0   0   0   0
Cliff                   33  71  31  77 /   0   0   0   0
Mule Creek              35  66  36  73 /   0   0   0   0
Faywood                 39  66  39  73 /   0   0   0   0
Animas                  40  70  36  80 /   0   0   0   0
Hachita                 39  70  37  80 /   0   0   0   0
Antelope Wells          40  72  37  80 /   0   0   0   0
Cloverdale              39  66  39  76 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Warning until midnight MDT tonight for NMZ413>417.

     Red Flag Warning until 8 PM MDT this evening for NMZ112.

     Wind Advisory until 8 PM MDT this evening for NMZ401>412.

TX...High Wind Warning until midnight MDT tonight for TXZ419>424.

     Red Flag Warning until 8 PM MDT this evening for TXZ055-056.

     Wind Advisory until 8 PM MDT this evening for TXZ418.

&&

22/26
Hazardous weather outlook, Mar 23, 4:12 AM MDT, 15 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
412 AM MDT Thu Mar 23 2017

NMZ401>417-TXZ418>424-241245-
Upper Gila River Valley-Southern Gila
Highlands/Black Range-Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black
Range Foothills-Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500
Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento
Mountains Below 7500 Feet-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco
Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley
of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of
Eastern Hudspeth County-
412 AM MDT Thu Mar 23 2017

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight
Very windy mainly during the afternoon and evening with winds
gusting around 50 to 60 mph. Blowing dust will reduce the visibility
to less than a mile over a few areas including along Interstate 10
between El Paso and Las Cruces and also around Deming and Lordsburg
resulting in dangerous driving conditions. The high winds and low
humidity will also create critical fire weather conditions over some
locations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Windy Friday with winds gusting around 40 mph.

Possibly breezy to windy with a few lowland rain and high mountain
snow showers Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Rogash

In the hours before

Local storm report, Mar 23, 3:41 PM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
341 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     NON-TSTM WND GST 5 NE SAN AUGUSTIN PASS  32.47N 106.50W
03/23/2017  M56 MPH          DONA ANA           NM   MESONET

            ELEV 5046 FT WSMR

1154 AM     NON-TSTM WND GST 1 S SUNSPOT             32.78N 105.82W
03/23/2017  M53 MPH          OTERO              NM   MESONET

            ELEV 9190 FT WXUND

1159 AM     NON-TSTM WND GST 5 NE ROAD FORKS         32.28N 108.88W
03/23/2017  M50 MPH          HIDALGO            NM   MESONET

            ELEV 4149 FT NMDOT

1258 PM     NON-TSTM WND GST KTCS                    33.24N 107.27W
03/23/2017  M52 MPH          SIERRA             NM   ASOS

            ELEV 4858 FT ASOS

0119 PM     NON-TSTM WND GST TWIN PEAKS              32.40N 106.76W
03/23/2017  M73 MPH          DONA ANA           NM   MESONET

            ELEV 4774 FT CWOP

0126 PM     NON-TSTM WND GST 1 SSE SIERRA BLANCA     31.16N 105.35W
03/23/2017  M50 MPH          HUDSPETH           TX   MESONET

            ELEV 4560 FT WTMESO

0137 PM     NON-TSTM WND GST KDMN                    32.26N 107.72W
03/23/2017  M51 MPH          LUNA               NM   ASOS

            ELEV 4307 FT ASOS

0155 PM     NON-TSTM WND GST SAN AUGUSTIN PASS       32.43N 106.57W
03/23/2017  M81 MPH          DONA ANA           NM   MESONET

            ELEV 5902 FT WMSR

0155 PM     NON-TSTM WND GST 18 NE WSMR MAIN POST    32.63N 106.39W
03/23/2017  M61 MPH          DONA ANA           NM   MESONET

            ELEV 3951 FT WSMR

0206 PM     NON-TSTM WND GST 4 NNE LAS CRUCES        32.36N 106.76W
03/23/2017  M50 MPH          DONA ANA           NM   MESONET

            ELEV 4237 FT AWS

0210 PM     NON-TSTM WND GST WSMR MAIN POST          32.38N 106.48W
03/23/2017  M59 MPH          DONA ANA           NM   MESONET

            ELEV 4242 FT WSMR

0210 PM     NON-TSTM WND GST 1 SE WSMR MAIN POST     32.37N 106.47W
03/23/2017  M68 MPH          DONA ANA           NM   MESONET

            ELEV 4190 FT WSMR

0210 PM     NON-TSTM WND GST 1 SE WSMR MAIN POST     32.37N 106.49W
03/23/2017  M58 MPH          DONA ANA           NM   MESONET

            ELEV 4275 FT WSMR

0215 PM     NON-TSTM WND GST KLRU                    32.29N 106.92W
03/23/2017  M58 MPH          DONA ANA           NM   MESONET

            ELEV 4455 FT AWOS

0215 PM     NON-TSTM WND GST NORTHRUP STRIP          32.94N 106.41W
03/23/2017  M52 MPH          DONA ANA           NM   MESONET

            ELEV 3907 FT WSMR

0216 PM     NON-TSTM WND GST 6 NE EL PASO            31.84N 106.43W
03/23/2017  M52 MPH          EL PASO            TX   MESONET

            ELEV 3905 FT AWS

0216 PM     NON-TSTM WND GST 5 WNW SANTA TERESA      31.87N 106.70W
03/23/2017  M53 MPH          DONA ANA           NM   MESONET

            ELEV 4115 FT RSOIS

0218 PM     NON-TSTM WND GST 5 NE EL PASO            31.82N 106.45W
03/23/2017  M52 MPH          EL PASO            TX   MESONET

            ELEV 3996 FT AWS

0220 PM     NON-TSTM WND GST 6 ESE WSMR MAIN POST    32.36N 106.38W
03/23/2017  M52 MPH          DONA ANA           NM   MESONET

            ELEV 4006 FT WSMR

0220 PM     NON-TSTM WND GST CONDRON FIELD           32.34N 106.41W
03/23/2017  M52 MPH          DONA ANA           NM   MESONET

            ELEV 3914 FT WSMR

0226 PM     NON-TSTM WND GST DRIPPING SPRINGS        32.32N 106.59W
03/23/2017  M51 MPH          DONA ANA           NM   MESONET

            ELEV 5885 FT RAWS

0230 PM     NON-TSTM WND GST 19 WNW TULAROSA         33.16N 106.33W
03/23/2017  M51 MPH          OTERO              NM   MESONET

            ELEV 4025 FT WSMR

0231 PM     NON-TSTM WND GST 6 NW EL PASO            31.81N 106.57W
03/23/2017  M54 MPH          EL PASO            TX   MESONET

            ELEV 3745 FT CWOP

0234 PM     NON-TSTM WND GST 3 E EL PASO             31.77N 106.43W
03/23/2017  M50 MPH          EL PASO            TX   MESONET

            ELEV 3706 FT AWS

0235 PM     NON-TSTM WND GST 4 NW OROGRANDE          32.41N 106.15W
03/23/2017  M50 MPH          OTERO              NM   MESONET

            ELEV 4183 FT WSMR

0245 PM     NON-TSTM WND GST 22 NW TULAROSA          33.24N 106.36W
03/23/2017  M52 MPH          SIERRA             NM   MESONET

            ELEV 4085 FT WSMR

0247 PM     NON-TSTM WND GST 1 N DELL CITY           31.95N 105.20W
03/23/2017  M52 MPH          HUDSPETH           TX   MESONET

            ELEV 3708 FT WTMESO

0249 PM     NON-TSTM WND GST KELP                    31.81N 106.38W
03/23/2017  M58 MPH          EL PASO            TX   ASOS

            ELEV 3918 FT ASOS

0255 PM     NON-TSTM WND GST 15 ENE EL PASO          31.80N 106.16W
03/23/2017  M56 MPH          EL PASO            TX   MESONET

            ELEV 4065 FT AWS

0258 PM     NON-TSTM WND GST 1 SW HIGH ROLLS         32.94N 105.84W
03/23/2017  M51 MPH          OTERO              NM   MESONET

            ELEV 6841 FT CWOP

0300 PM     NON-TSTM WND GST 5 ENE EL PASO           31.78N 106.41W
03/23/2017  M55 MPH          EL PASO            TX   MESONET

            ELEV 3740 FT TCEQ

0300 PM     NON-TSTM WND GST 5 ESE EL PASO           31.75N 106.40W
03/23/2017  M53 MPH          EL PASO            TX   MESONET

            ELEV 3681 FT TCEQ

0300 PM     NON-TSTM WND GST 2 WNW EL PASO           31.77N 106.46W
03/23/2017  M53 MPH          EL PASO            TX   MESONET

            ELEV 3799 FT TCEQ

0300 PM     NON-TSTM WND GST 10 NNE EL PASO          31.89N 106.43W
03/23/2017  M57 MPH          EL PASO            TX   MESONET

            ELEV 3958 FT TCEQ

0305 PM     NON-TSTM WND GST SUNSPOT                 32.79N 105.82W
03/23/2017  M51 MPH          OTERO              NM   MESONET

            ELEV 9255 FT WSMR

0315 PM     NON-TSTM WND GST KALM                    32.83N 105.98W
03/23/2017  M55 MPH          OTERO              NM   MESONET

            ELEV 4196 FT AWOS

0318 PM     NON-TSTM WND GST 5 WNW SANTA TERESA      31.87N 106.70W
03/23/2017  M55 MPH          DONA ANA           NM   MESONET

            ELEV 4115 FT RSOIS

0320 PM     NON-TSTM WND GST 22 NW TULAROSA          33.24N 106.36W
03/23/2017  M55 MPH          SIERRA             NM   MESONET

            ELEV 4085 FT WSMR

0320 PM     NON-TSTM WND GST 19 WNW TULAROSA         33.16N 106.33W
03/23/2017  M57 MPH          OTERO              NM   MESONET

            ELEV 4025 FT WSMR

&&

EVENT NUMBER EPZ1700142 EPZ1700143 EPZ1700144 EPZ1700145 EPZ1700146
EPZ1700147 EPZ1700148 EPZ1700149 EPZ1700150 EPZ1700151 EPZ1700152
EPZ1700153 EPZ1700154 EPZ1700155 EPZ1700156 EPZ1700157 EPZ1700159
EPZ1700160 EPZ1700161 EPZ1700162 EPZ1700163 EPZ1700164 EPZ1700165
EPZ1700166 EPZ1700167 EPZ1700168 EPZ1700169 EPZ1700170 EPZ1700171
EPZ1700172 EPZ1700173 EPZ1700174 EPZ1700175 EPZ1700176 EPZ1700177
EPZ1700178 EPZ1700179 EPZ1700180 EPZ1700181

HARDIMAN

Nearby

Wind Advisories in Texas, 2017Wind Advisories in New Mexico, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.